# SDR AALA201809119014

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 29,420 hours, 11,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD WAS DELAMINATED AT THE BOTTOM.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW MCM  56-94-04.
